EconPapers    
Economics at your fingertips  
 

The bias of elasticity estimators in linear regression: Some analytic results

Qian Chen and David Giles ()

Economics Letters, 2007, vol. 94, issue 2, 185-191

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(06)00224-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The Bias of Elasticity Estimtors in Linear Regression: Some Analytic Results (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:94:y:2007:i:2:p:185-191

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-04-02
Handle: RePEc:eee:ecolet:v:94:y:2007:i:2:p:185-191